, Volume 19, Issue 4, pp 671-678

Surfaces with Vanishing Moebius Form in S n

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An important Moebius invariant in the theory of Moebius surfaces in S n is the so-called Moebius form. In this paper, we give a complete classification of surfaces in S n with vanishing Moebius form under the Moebius transformation group.

Hai Zhong Li: Partially supported the Alexander Humboldt Stiftung and Zhongdian Grant of NSFC
Chang Ping Wang: Partially supported by 973 Project, RFDP, Quishi Award and the Jiechu Grant of NSFC